# SDR P5CA9700208

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PANEL NR 191HH.  REMOVED MINOR SURFACE CORROSION AND TREATED WITH NEG MAT LOSS PER SRM 51-10-01 AND 51-10-02.
